A 44-year-old female asked:
i just had an asthma attack and took a few minutes to get to my inhaler. coughing stopped quickly after i used it but now feeling very shaky. why?
1 doctor answer
Dr. Jeffry Gill answered
28 years experience Pediatrics
Albuterol: Good that your inhaler brought about quick resolution of your symptoms! There are a few things about an asthma attack that can make you feel shaky afterwards...but most likely is that this is an effect of the medication itself, which is a "cousin" of caffeine, and shares some of the effects. But if shakes do not resolve within hours, or if you have other symptoms (chest pain, etc.), go see a doc.
Answered on Jul 30, 2015
People also searched for:
I used to have asthma when i was a little kid it went away after using my inhaler for a while but now i think it came back is that possible
My boyfriend and i had rough sex and now i have a few spots that were torn its very painful what can i use to make it heal faster
I have been feeling very tired and getting lots of headaches but now i have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread across my stomach
I have been feeling very tired and getting lots of headaches but now i have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread acros my stomach
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!